# SDR CALA0000583

- Difficulty date: April 28, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 19,085 hours, 9,801 cycles
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM56
- Part serial: 856957
- Condition: Leaking
- Location: Nr 1
- Part time: 19,085 hours, 9,801 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF AND LANDING WITH THROTTLES ADVANCED COCKPIT AND CABIN HAS STRONG UNPLEASANT ODOR. REMOVED AND REPLACED ENGINE DUE TO OIL LEAK PER MM 71-00-00.
